# SDR ASAA1047693

- Difficulty date: April 6, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,403 hours, 24,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323542
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND PACK RECEPTACLE DOOR POSSIBLE CRACK ON FUSELAGE SKIN ALONG DOOR CUTOUT.
